# SDR WTAA980066

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Condition: Bird Strike
- Location: Right
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRD STRIKE TO RIGHT NACELLE ON LANDING.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
